# SDR SWIA202158664

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH FLOORBEAM AT LBL12 JUST FWD OF FS280.00 WAS CRACKED     (C-CHECK RO 6/04/2021)    INSTALLED NEW FLOOR BEAM SECTION P/N 690-53-11-228-003, -37 INBOARD LOWER ANGLE,-41 LOWER ANGLE,-39 OUTBOARD ANGLE AT LBL 12 REF CRJ 700 SRM 53-11-43-201-003-A01 TYPE IV REPAIR. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
